Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Thyroid report showed cyst, nodule and goiter. Prognosis?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3069 Questions
I have had pictures taken of my thyroid and the following is there. I have a cyst, nodule, and goiter. My hair is over half fallen out. Many of the things listed on the internet. What kind of trouble am I in. My primary doctor will not send me to a specialist. I have had this over a yr. Help.
Posted Sun, 3 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ivan R. Rommstein 25 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Thanks for the query.
There is no any trouble if you dont ignore this and start treatment with adequate medicines.So visit specialist even if your GP dont want to send you there!
This is easily treatable if there is no sign of cancer and all you need is to do frequent thyroid hormones check up and start with medicine for goiter.
It is hard to say is hair falling because of goiter or something else,but you cant find it until you stabilize your thyroid hormonal levels.
Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor